Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedding differential and skew polynomial rings into Artinian rings


Authors: William D. Blair and Lance W. Small
Journal: Proc. Amer. Math. Soc. 109 (1990), 881-886
MSC: Primary 16A05; Secondary 16A18, 16A35
DOI: https://doi.org/10.1090/S0002-9939-1990-1025276-5
MathSciNet review: 1025276
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under suitable hypotheses it is shown that a differential or skew polynomial ring can be embedded in an Artinian ring provided that its coefficient ring can be embedded in an Artinian ring.


References [Enhancements On Off] (What's this?)

  • [1] W. D. Blair and L. W. Small, Embeddings in Artinian rings and Sylvester rank functions, Israel J. Math. 58 (1987), 10-18. MR 889970 (88i:16016)
  • [2] A. V. Jategaonkar, Skew polynomial rings over orders in Artinian rings, J. Algebra 21 (1972), 51-59. MR 0299624 (45:8672)
  • [3] D. Quinn, Embeddings of differential operator rings and Goldie dimension, Proc. Amer. Math. Soc. 102 (1988), 9-16. MR 915706 (88j:16005)
  • [4] R. Resco, L. W. Small, and J. T. Stafford, Krull and global dimensions of semiprime Noetherian PI-rings, Trans. Amer. Math. Soc. 274 (1982), 285-295. MR 670932 (84g:16010)
  • [5] L. W. Small, Orders in Artinian rings, J. Algebra 4 (1966), 13-41. MR 0200300 (34:199)
  • [6] -, Orders in Artinian rings II, J. Algebra 9 (1968), 266-273. MR 0230755 (37:6315)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A05, 16A18, 16A35

Retrieve articles in all journals with MSC: 16A05, 16A18, 16A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1025276-5
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society